About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 679495, 9 pages
http://dx.doi.org/10.1155/2012/679495
Research Article

On the Barnes' Type Related to Multiple Genocchi Polynomials on

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 29 July 2012; Revised 17 August 2012; Accepted 21 August 2012

Academic Editor: Józef Banaś

Copyright © 2012 J. Y. Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kim, “q-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Zentralblatt MATH
  2. T. Kim, “On Euler-Barnes multiple zeta functions,” Russian Journal of Mathematical Physics, vol. 10, no. 3, pp. 261–267, 2003. View at Zentralblatt MATH
  3. T. Kim, “Barnes-type multiple q-zeta functions and q-Euler polynomials,” Journal of Physics A, vol. 43, no. 25, 11 pages, 2010. View at Publisher · View at Google Scholar
  4. T. Kim, “An invariant p-adic q-integral on p,” Applied Mathematics Letters, vol. 21, no. 2, pp. 105–108, 2008. View at Publisher · View at Google Scholar
  5. L.-C. Jang, T. Kim, D.-H. Lee, and D.-W. Park, “An application of polylogarithms in the analogs of Genocchi numbers,” Notes on Number Theory and Discrete Mathematics, vol. 7, no. 3, pp. 65–69, 2001.
  6. L.-C. Jang, “On a q-analogue of the p-adic generalized twisted L-functions and p-adic q-integrals,” Journal of the Korean Mathematical Society, vol. 44, no. 1, pp. 1–10, 2007.
  7. L.-C. Jang, “A study on the distribution of twisted q-Genocchi polynomials,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 2, pp. 181–189, 2009.
  8. C. S. Ryoo, “On the generalized Barnes type multiple q-Euler polynomials twisted by ramified roots of unity,” Proceedings of the Jangjeon Mathematical Society, vol. 13, no. 2, pp. 255–263, 2010.
  9. C. S. Ryoo, “On the generalized Barnes type multiple q-Euler polynomials,” Proceedings of the Jangjeon Mathematical Society, vol. 13, no. 3, pp. 327–335, 2010.
  10. V. Kurt and M. Cenkci, “A new approach to q-Genocchi numbers and polynomials,” Bulletin of the Korean Mathematical Society, vol. 47, no. 3, pp. 575–583, 2010. View at Publisher · View at Google Scholar
  11. Y. Simsek, “On p-adic twisted q-L-functions related to generalized twisted Bernoulli numbers,” Russian Journal of Mathematical Physics, vol. 13, no. 3, pp. 340–348, 2006. View at Publisher · View at Google Scholar
  12. S.-H. Rim and T. Kim, “A note on p-adic Euler measure on p,” Russian Journal of Mathematical Physics, vol. 13, no. 3, pp. 358–361, 2006. View at Publisher · View at Google Scholar
  13. S.-H. Rim, K. H. Park, and E. J. Moon, “On Genocchi numbers and polynomials,” Abstract and Applied Analysis, vol. 2008, Article ID 898471, 7 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. T. Kim, “A note on q-Volkenborn integration,” Proceedings of the Jangjeon Mathematical Society, vol. 8, no. 1, pp. 13–17, 2005.
  15. M. Domaratzki, “Combinatorial interpretations of a generalization of the Genocchi numbers,” Journal of Integer Sequences, vol. 7, 2004. View at Zentralblatt MATH